MAUDE Adverse Event Report: BECTON, DICKINSON, AND COMPANY BD PRECISIONGLIDE NEEDLE 25G X 1 1/2"; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON, DICKINSON, AND COMPANY BD PRECISIONGLIDE NEEDLE 25G X 1 1/2"; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305127
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a surgical case, the perioperative nurse was stuck with a bd 25gx1.5 needle due to a malfunction of the needle.A picture is attached of the needle.Reference report #mw5153344.

Brand Name
BD PRECISIONGLIDE NEEDLE 25G X 1 1/2"
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON, DICKINSON, AND COMPANY
MDR Report Key19002612
Report NumberMW5153343
Device Sequence Number3880081
Product Code FMI
UDI-Device Identifier00382903051274
UDI-Public00382903051274
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305127
Device Lot Number3237171
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/28/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown